zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of impulsive differential systems with nonlocal conditions. (English) Zbl 1219.93013
Summary: The paper is concerned with the controllability of impulsive functional differential equations with nonlocal conditions. Using the measure of noncompactness and Mönch’s fixed-point theorem, we establish some sufficient conditions for controllability. Firstly, we require the equicontinuity of evolution system, and next we only suppose that the evolution system is strongly continuous. Since we do not assume that the evolution system generates a compact semigroup, our theorems extend some analogous results of (impulsive) control systems.
MSC:
93B05Controllability
35R12Impulsive partial differential equations
47N10Applications of operator theory in optimization, convex analysis, programming, economics
93C25Control systems in abstract spaces
References:
[1]Aizicovici, S.; Mckibben, M.: Existence results for a class of abstract nonlocal Cauchy problems, Nonlinear anal. 39, 649-668 (2000) · Zbl 0954.34055 · doi:10.1016/S0362-546X(98)00227-2
[2]Balachandran, K.; Sakthivel, R.: Controllability of integrodifferential systems in Banach spaces, Appl. math. Comput. 118, 63-71 (2001) · Zbl 1034.93005 · doi:10.1016/S0096-3003(00)00040-0
[3]Banas, J.; Goebel, K.: Measure of noncompactness in Banach spaces, (1980) · Zbl 0438.47051
[4]Benchohra, M.; Ntouyas, S. K.: Controllability of second-order differential inclusions in Banach spaces with nonlocal conditions, J. optim. Theory appl. 107, 559-571 (2000) · Zbl 1168.93315 · doi:10.1023/A:1026447232030
[5]Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[6]Byszewski, L.; Akca, H.: Existence of solutions of a semilinear functional-differential evolution nonlocal problem, Nonlinear anal. 34, 65-72 (1998) · Zbl 0934.34068 · doi:10.1016/S0362-546X(97)00693-7
[7]Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[8]Fan, Z.; Li, G.: Existence results for semilinear differential equations with nonlocal and impulsive conditions, J. funct. Anal. 258, 1709-1727 (2010) · Zbl 1193.35099 · doi:10.1016/j.jfa.2009.10.023
[9]Guo, M.; Xue, X.; Li, R.: Controllability of impulsive evolution inclusions with nonlocal conditions, J. optim. Theory appl. 120, 355-374 (2004) · Zbl 1048.93008 · doi:10.1023/B:JOTA.0000015688.53162.eb
[10]Hernández, E.; O’regan, M. D.: Controllability of Volterra – Fredholm type systems in Banach space, J. franklin inst. 346, 95-101 (2009) · Zbl 1160.93005 · doi:10.1016/j.jfranklin.2008.08.001
[11]Ji, S. C.; Wen, S.: Nonlocal Cauchy problem for impulsive differential equations in Banach spaces, Int. J. Nonlinear sci. 10, No. 1, 88-95 (2010) · Zbl 1225.34082
[12]Kamenskii, M.; Obukhovskii, P.; Zecca: Condensing multivalued maps and semilinear differential inclusions in Banach spaces, (2001)
[13]Liang, J.; Liu, J. H.; Xiao, T. J.: Nonlocal Cauchy problems governed by compact operator families, Nonlinear anal. 57, 183-189 (2004) · Zbl 1083.34045 · doi:10.1016/j.na.2004.02.007
[14]Liu, J. H.: Nonlinear impulsive evolution equations, Dyn. contin. Discrete impulsive syst. 6, 77-85 (1999) · Zbl 0932.34067
[15]Migorski, S.; Ochal, A.: Nonlinear impulsive evolution inclusions of second order, Dynam. systems appl. 16, 155-173 (2007) · Zbl 1128.34038
[16]Mönch, H.: Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear anal. 4, 985-999 (1980) · Zbl 0462.34041 · doi:10.1016/0362-546X(80)90010-3
[17]Ntouyas, S. K.; Tsamators, P. C.: Global existence for semilinear evolution equations with nonlocal conditions, J. math. Anal. appl. 210, 679-687 (1997) · Zbl 0884.34069 · doi:10.1006/jmaa.1997.5425
[18]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)